MathSciNet Relay Station
MathSciNet bibliographic data
MR244387 20.50 (55.00)
Atiyah, M. F.; Tall, D. O. Group representations, $\lambda $-rings and the $J$-homomorphism. Topology 8 1969 253–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement